Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on endomorphisms of irrational rotation $ C\sp *$-algebras

Author: Kazunori Kodaka
Journal: Proc. Amer. Math. Soc. 122 (1994), 1171-1172
MSC: Primary 46L05; Secondary 46L40
MathSciNet review: 1211581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \theta $ be an irrational number and $ {A_\theta }$ the corresponding irrational rotation $ {{\text{C}}^ \ast }$-algebra. In the present note we will show that proper endomorphisms of $ {A_\theta }$ of a certain sort do not occur if $ \theta $ is not quadratic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L40

Retrieve articles in all journals with MSC: 46L05, 46L40

Additional Information

PII: S 0002-9939(1994)1211581-X
Article copyright: © Copyright 1994 American Mathematical Society